# SDR SWAA2020050436458

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF LOWER SURFACE IS PUNCTURED 41.5' FROM AFT EDGE AND 1' FROM RIGHT EDGE / REPAIRED PUNCTURE DAMAGE TO CABIN FLOOR BOARD 232SF IAW 737-700 SRM 53-00-50-2R-1 REPAIR 1 REV. 70; SRM 53-00-50-2R-0 REPAIR GENERAL REV 70; BOEING DRAWING 144A5810 REV. A; NDT M/M PART 4; 51-00-05 (A27468)(A94414)(A94744)(A18238)(A29079)
